Heart transplant: recovering but steroids are affecting behavior

Posted by lupedelarosa12 @lupedelarosa12, Feb 28, 2017

My son has had a heart transplant and is recovering but is on a high dose of steroids and is acting really different coherent , bilegernt, not him at all , is this normal

Liked by @tbirdmunchkin

@lupedelarosa12 , I was on prednisone at a reducing rate throughout my first six months after my heart transplant. I was told that it has two possible side effects on your emotions. You might cry at the slightest provocation, or you might lash out when you had previously been calm. I was quite nervous as I have some natural jerk tendencies when annoyed. For me it primarily made me cry. As I weened down those emotional outbursts lessened though I can say that I am still more emotional now even though I have been off prednisone for nearly six months.

REPLY
Please login or register to post a reply.